Nurofen Ibuprofen Tablets 12pk
For easing mild to moderate painsMedicinal product. For relief of migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms and feverishness. Active ingredients, Ibuprofen 200mg. Please read enclosed leaflet carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.
Price compare for Nurofen Ibuprofen Tablets 12pk and the best offers and deals in the supermarket and at WilkoCurrently there is no price history or price compare for the offer Nurofen Ibuprofen Tablets 12pk available
Please note that this offer might only be available regionally. The detailed informations are available on the homepage of Wilko